Health knowledge made personal
Join this community!
› Share page:

White Discharge after Plan B and period is late, am I pregnant?


Posted by Plan B question

I had been on OTC for a year and had to stop for two months because I did not have access to the pills. During this last of those two months, I have had to take Plan B twice. My boyfriend pulled-out both times because the condom broke, but obviously this is not effective so I chose to take plan B. The first time, a bled a few days later for 3 days and assumed that it was my period. That was on January 23rd (My original period coming around the 11th). I had to take Plan B again about a week ago (Tuesday February 15th). Today is February 23rd and my period is no where to be found. I am experiencing a milky white discharge today, so it is possible that I'm ending ovulation? I know that Plan B can seriously mess up your cycle, but I can help but be terrified that I am pregnant.
 
Answers (2)
Sort by: Newest first | Oldest first
Take a test first off. If that comes back negative or positive, I would get ahold of your doctor. :)
Period came on the 27th :) . Went back on OTC Lo yesterday, hopefully I won't ever have to go through this again. FOR EVERYONE worried about their period being late after Plan B, just know that it really messes up your cycle.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: